# SDR SWAA2022022564737

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT; FWD LOWER CORNER SCUFF PLATE CRACKED / LOCATED AND DRILLED NEW SCUFF PLATE; AFT CARGO FWD LOWER CORNER SCUFF PLATE. MPN 7530659 IAW B737 SRM 51-40-02-0G-0 STEP 2D 1; 2 FIG 1.
